# SDR AALA991128

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LIT - FLT 791 - EN ROUTE LGA, DFW SMOKE AND ELECTRICAL SMELL DETECTED.  AIRCRAFT AIR INTERRUPTED AND LANDED LIT WITHOUT INCIDENT.  REPLACED CABIN AIR RECIRCULATION FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
